# SDR DL76G100822

- Difficulty date: March 6, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 80,304 hours, 16,363 cycles
- Engine: Ge CF680C2B4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 113T2320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE OCCURRED TO LOWER SKIN CAUSING DELAMINATION TO EXTENT THAT LOWER SKIN AND SOME LOW DENSITY HONEYCOMB CORE REQUIRED REPLACEMENT.     C/A: COMPLY WITH ER/A 480754-14.
